Open Access
Translator Disclaimer
2008 Small exotic 4–manifolds
Anar Akhmedov
Algebr. Geom. Topol. 8(3): 1781-1794 (2008). DOI: 10.2140/agt.2008.8.1781

Abstract

In this article, we construct the first example of a simply-connected minimal symplectic 4–manifold that is homeomorphic but not diffeomorphic to 32#7¯2. We also construct the first exotic minimal symplectic 2#5¯2.

Citation

Download Citation

Anar Akhmedov. "Small exotic 4–manifolds." Algebr. Geom. Topol. 8 (3) 1781 - 1794, 2008. https://doi.org/10.2140/agt.2008.8.1781

Information

Received: 12 March 2007; Revised: 7 July 2008; Accepted: 5 September 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1160.57017
MathSciNet: MR2448872
Digital Object Identifier: 10.2140/agt.2008.8.1781

Subjects:
Primary: 57N13, 57N65
Secondary: 57M50

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 3 • 2008
MSP
Back to Top